MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INTROCAN SAFETY; INTRODUCER, CATHETER

B. BRAUN MELSUNGEN AG INTROCAN SAFETY; INTRODUCER, CATHETER
Model Number 4253511-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.Additional attempts to receive the device involved in the reported event are being made.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by the user facility, "the plastic catheter broke off from the hub after the needle was retracted inside one of their pediatric patients.".
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The actual device involved in the reported incident was not returned for evaluation.A photo was provided, but the photo only showed the packaging for the device, and could not be used to determine the root cause of the reported event.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.Review of the device history record performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
INTROCAN SAFETY
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key10643440
Report Number9610825-2020-00229
Device Sequence Number2439414
Product Code DYB
UDI-Device Identifier04046963318222
UDI-Public(01)04046963318222
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K021094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2024
Device Model Number4253511-02
Device Catalogue Number4253511-02
Device Lot Number19M23G8271
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer09/29/2020
Initial Report FDA Received Date10/07/2020
Supplement Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1